Proceedings of the Japan Academy, Series A, Mathematical Sciences

The aim of the Proceedings of the Japan Academy, Series A, is the rapid publication of original papers in mathematical sciences. The paper should be written in English or French (preferably in English), and at most 6 pages long when published. A paper that is a résumé or an announcement (i.e. one whose details are to be published elsewhere) can also be submitted.

The paper is published promptly if once communicated by a Member of the Academy at its General Meeting, which is held monthly except in July and in August.

Important copyright notice for PJA authors.

Top downloads over the last seven days

Armendariz ringsM. B. Rege and Sima ChhawchhariaVolume 73, Number 1 (1997)
Automorphism groups of hyperelliptic modular curvesDaeyeol JeonVolume 91, Number 7 (2015)
Stochastic integralKiyosi ItôVolume 20, Number 8 (1944)
On the distribution of $\tau$-congruent numbersChad Tyler Davis and Blair Kenneth SpearmanVolume 91, Number 7 (2015)
Generalized Bessel transform of $(\beta, \gamma)$-generalized Bessel Lipschitz functionsRadouan Daher and Mohamed El HammaVolume 91, Number 6 (2015)
  • Includes:

    Proceedings of the Japan Academy, Series A, Mathematical Sciences
    Coverage: 1977--
    ISSN: 0386-2194 (print)

    Proceedings of the Japan Academy
    Coverage: 1945-1977
    ISSN: 0021-4280 (print)

    Proceedings of the Imperial Academy
    Coverage: 1912-1945
    ISSN: 0369-9846 (print)

  • Publisher: The Japan Academy
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1912--
  • Access: Open access
  • Euclid URL: